# SDR DALA2016100607141

- Difficulty date: October 5, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,921 hours, 29,555 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED A WARM ELECTRICAL ODOR IN GALLEY.  SHUT ALL POWER TO GALLEY. ODOR DISSIPATED.  MAINTENANCE FOUND M1-83 IN FIRST CLASS LAVATORY FAN SEIZED. REPLACED THE FAN. OPERATION CHECKED GOOD.
